# SDR ABXA010072

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 52,328 hours, 64,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME (P/N 9911505-7) HAD ONE INCH CRACKS AT STATION 83.5.  MAINTENANCE INSPECTED AND REPAIRED THE CRACKED AREA IAW DC-9 SRM 53-03 FIG 4.
